# SDR COMA9760040

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 356024310
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 1,897 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

14TH STAGE DUCT LEAK WARNING DURING FLIGHT.  ENGINE WAS SHUT DOWN, BUT WARNING REMAINED.  REPLACED DEFECTIVE 14TH STAGE BLEED LEAK DETECTOR.
